# SDR SWAA2023032098931

- Difficulty date: February 4, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 25L AT LEVEL BS540 FWD CARGO COMPARTMENT. 2023-106226<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N 130066401 DUE DATE 21-SEP-23;[02] FAULT RAISED IN ERROR DUE TO WRONG LOCATION OF DAMAGE; IS STR 26L. SEE TTG8Q00HNP0K;[03] FAULT RAISED IN ERROR DUE TO WRONG LOCATION OF DAMAGE; IS STR 26L. SEE TTG8Q00HNP0K
